# SDR IPXA09B56128

- Difficulty date: May 23, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT EMERGENCY LIGHT IN MAIN ENTRY DOOR THRESHOLD INOP.  RELAMPED THRESHOLD EMERGENCY LIGHT PER MM 33-50-00.
